Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Endometriosis, abdominal pain. Prescribed lupride injections. Side effects on fertility?

thanks for your XXXX sir, sorry, i have no good inglish but try it. i am girl, age 28 and unmarried my problems are, endometriosis , i have a heavy pain in abdo. and urine my menstrual cycle is normal but some hard pain in this time. doctor suggest me for Lupride injection . i am very confused for my future to its side effects and getting time at pregnant. pls advise me for my prob.
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hi, welcome to HCM, I am Dr. Das
First of all, as you are suffering from endometriosis, then you have to take that drug.
But, the treatment will be of minimum 6 and maximum 12 months. not more than that. so, infertility is not a problem caused by this drug.
Avoid pregnancy, during this treatment period. because it has a definite bad effect on fetus.
after completing the course there will be no problem.
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor